# SDR ASAA2014051807841

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,132 hours, 8,857 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2193301AA
- Part serial: 9696093
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 30,150 hours, 8,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL FL370, SYSTEM SWITCHED TO ALTN AUTOMATICALLY IAW CHECKLIST.  SELECTED ALTN, AUTO FAIL EXTINGUISHED. SYSTEM OPERATED NORMALLY IN ALTN.  ACFT GROUNDED.  COMPLISHED BITE CHECK OF NR 1 CPC. NO LOGGED FAULTS.  R & R NR 1 CPC IAW AMM 21-31-01. ACCOMPLISHED PRESSURIZATION SYS GROUND TEST IAW AMM 21-31-00-700-802.  NO DEFECTS NOTED.
